# SDR DALA2021051002618

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 84,668 hours, 37,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 4c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATION: 4C. CORRECTIVE ACTION: REINSTALLED LIGHTING. OPS CK GOOD. (1801975)
